# SDR USAAD98082

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48154
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - THE CEILING EMERGENCY EVACUATION LIGHTS FOR THE CENTER SECTION OF THE CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERENCY LIGHT POWER SUPPLY.  (X)
